MathSciNet Relay Station
MathSciNet bibliographic data
MR1878289 (2002k:60088) 60F17 (05C05)
Chauvin, Brigitte; Drmota, Michael; Jabbour-Hattab, Jean The profile of binary search trees. Ann. Appl. Probab. 11 (2001), no. 4, 1042–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement